Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 1619798, 13 pages
Research Article

A Revised Model of the Neutral DEA Model and Its Extension

School of Management, Northwestern Polytechnical University, Xi’an 710072, China

Correspondence should be addressed to Li-Fang Wang; nc.ude.upwn@gnafil

Received 11 February 2017; Accepted 30 March 2017; Published 13 June 2017

Academic Editor: Vladimir Turetsky

Copyright © 2017 Peng Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peng Liu, Li-Fang Wang, and Jian Chang, “A Revised Model of the Neutral DEA Model and Its Extension,” Mathematical Problems in Engineering, vol. 2017, Article ID 1619798, 13 pages, 2017. doi:10.1155/2017/1619798